# SDR DL76L070095

- Difficulty date: February 7, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 45,391 hours, 6,870 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part serial: L1075
- Condition: Unknown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT GEN OFF ILLUMINATED.  FOUND GEN DIODE FAULT ON BPCU-TRIED GCU NO HELP.  REINSTALLED ORIG, REPLACED AND TESTED RT IDG PER MM ALL CHKS NORMAL.
